K

Shakotan Hamazushi’s Seafood Rice Bowl, Shakotan and Yoichi Tour (Excluding Multilingual Audio System)

  • Minimum requirement of one passenger to operate.
  • 1 day tour
  • Recommendations
  • Nature of Hokkaido
  • Shakotan Peninsula
  • Meal included
Operation Period June 1- Sept 19, 2019 (N/S June 11)
Duration -
Distance -
Embarkation Point/Departure and Arrival Times
Sapporo Station Bus Terminal/ Dep 8:05 Arr 17:45
Adult
8,000yen
Child
5,550yen

*Includes Lunch

ご予約はこちら

An animation introduces each course.

コース紹介動画はこちら
みどころ PICK UP!!

This is a new Regular Sightseeing summer course for 2019.

2019summer_K01

●Cape Kamuy: Cape Kamuy is situated on the very tip of Shakotan Peninsula. Visitors can take the footpath that leads all the way to the tip to Kamuyiwa Lookout.
The trail to the tip of Cap Kamuy is flanked on either side by the sea, also known as Shakotan Blue, exciting explorers as they make their way to the tip.
The trail is approximately 770 meters, with wooden handrails to aid along the undulating peaks, and reminds one of the Great Wall of China.
We suggest you try the ◆Shakotan Blue Soft Serve, or the ◆Shakotan Blue Ramune drink sold at Penishula gift shop on Cape Kamuy.

●Shimamui Coast: As you make your way through the narrow Shimamui Tunnel, the beautiful cobalt blue ocean and the entire Shimamui Coast come into view below. Take in the breathtaking view of Shakotan Blue sea water.

●Nikka Whisky Hokkaido Yoichi Distillery: On site is the former residence of founder Taketsuru and his Scottish wife, Rita. There is also a whisky museum, which along with the distillery is open to the public. The distillery tour takes visitors through the entire process of whisky-making, from the wheat drying room to distilling room, area where the barrels are made, and finally to the storage rooms where the whisky is laid to mature.

●For lunch we will have authentic seafood donburi, filled with fresh delicious seafood from Shakotan.

コース案内

Itinerary

8:05 Sapporo Station Bus Terminal
  via Nishi 5-chome
  Sapporo Kita IC - Yoichi IC
9:20~9:35 Yoichi Roadside Station (rest) [15 min]
10:05~11:05 *①Bikuni/Bikuni-Shakotan Glassbottom Boat (10:15 cruise) [60 min]
11:30~12:20 *②Yobetsu Hamazushi (lunch/seafood donburi) [50 min]
12:30~13:45 Cape Kamuy (free time to explore) [75 min]
14:10~14:35 Irika/ Shimamui Coast (tour) [25 min]
15:35~16:20 *③Nikka Whisky Hokkaido Yoichi Distillery (sampling/shopping) [45 min]
  Yoichi IC
  Sapporo Nishi IC
17:10 Nishimachi Kita 20-chome (Miyanosawa Subway Station/D/O possible)
17:25 Kita 1 Jo Nishi 12-chome (D/O possible)
17:35 Kita 1 Jo Nishi 4-chome (2 minute walk to Grand Hotel/D/O possible)
17:40 Sapporo Clock Tower (D/O possible)
17:45 Sapporo Station Bus Terminal
  • This course is a round-trip course via Yoichi IC, and can not be boarded from Otaru Station Terminal.
  • ※①The glassbottom boat cruise at Shakotan is optional. (takes about 45 min/adults ¥1,100, children ¥550) We will board the 10:15 cruise. (In the event of expressway closures or heavy traffic that delays our arrival, and we do not make the 10:15 cruise, we will not be able to take the cruise.) Even if we arrive early at the boarding dock, we will take the 10:15 cruise.
    If Shakotan glassbottom boat cruise is not in service:
    Yoichi Roadside Station (rest 9:20 - 9:40 -> Irika/Shimamui Coast 10:35 - 10:55 -> Yobetsu Hamazushi(lunch/seafood donburi) 11:10 - 12:00 -> Cape Kamuy (free time to explore) 12:10 - 13:35 -> Nikka Whisky Yoichi Distillery (sampling/shopping) 15:00 - 15:50 -> Yoichi IC->Sapporo Nishi IC -> Nishimachi Kita 20-chome(Miyanosawa Subway Station/D/O possible) 16:50->Kita 1 Jo Nishi 12-chome (D/O possible) 17:05 ->Kita 1 Jo Nishi 4-chome ( minute walk to Grand Hotel/D/O possible) 17:15->Sapporo Clock Tower (D/O possible) 17:20 -> Sapporo Station Bus Terminal 17:25

An animation introduces each course.

コース紹介動画はこちら

Schedule Calendar

2019/9
SUN MON TUE WED THU FRI SAT
1 2 3 4 5 6 7
8 9 10 11 12 13 14
15 16 17 18 19 20 21
22 23 24 25 26 27 28
29 30          
             

※Colored days are operating days.

ご予約はこちら

Special Notes

※Tour will be cancelled when there is no reservation by 18:00 the day before.
※Duration of sightseeing may be changed due to the traffic and the number of passengers
※Arrival time will be earlier than scheduled time due to the holiday break or the restriction condition of the facility.
※Please allow enough time for transfer to the other modes of transport, because buses may be delayed due to the traffic jams or adverse weather conditions.
※Tours may be cancelled due to a disaster (road closure due to marathon race) etc. Please contact us and check the situation with the tour in the event of abnormal weather.